کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4631331 1340621 2012 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On some solvable systems of difference equations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
On some solvable systems of difference equations
چکیده انگلیسی

We show that the following systems of difference equationsxn+1=un1+vn,yn+1=wn1+sn,n∈N0,where un, vn, wn, sn are some of the sequences xn or yn, with real initial values x0 and y0, are solvable in fourteen out of sixteen possible cases. Two cases are left unsolved. Probably the most interesting is the result in the case un = xn, vn = xn, wn = xn, sn = yn, where a fascinating formula is obtained in an elegant way by using some ad hoc ideas.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 218, Issue 9, 1 January 2012, Pages 5010–5018
نویسندگان
,